Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 2006, Article ID 38769, 13 pages
http://dx.doi.org/10.1155/JAMSA/2006/38769

Robustness of solutions of linear differential equations with infinite delay

Department of Mathematics and Statistics, Mu'tah University, Mu'tah 61710, Jordan

Received 22 November 2004; Revised 28 June 2005; Accepted 4 August 2005

Copyright © 2006 Anwar A. Al-Badarneh (Al-Nayef) and Rabaa K. Maaitah. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. A. Al-Nayef, Semi-hyperbolic mappings in Banach spaces, M.S. thesis, Deakin University, Australia, 1997.
  2. A. A. Al-Nayef, “Bi-shadowing of infinite trajectories for difference equations in Banach spaces,” Journal of Difference Equations and Applications, vol. 7, no. 4, pp. 577–585, 2001. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. A. A. Al-Nayef, “On the spectrum of ψ-contracting operators,” Journal of Applied Mathematics and Stochastic Analysis, vol. 14, no. 3, pp. 303–308, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. A. A. Al-Nayef, P. E. Kloeden, and A. V. Pokrovskii, “Semi-hyperbolic mappings, condensing operators, and neutral delay equations,” Journal of Differential Equations, vol. 137, no. 2, pp. 320–339, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. K. Deimling, Nonlinear Functional Analysis, Springer, Berlin, 1985. View at Zentralblatt MATH · View at MathSciNet
  6. P. Diamond, P. E. Kloeden, V. S. Kozyakin, and A. V. Pokrovskii, “Robustness of the observable behavior of semihyperbolic dynamical systems,” Avtomatika i Telemekhanika, no. 11, pp. 148–159, 1995, Special issue dedicated to M. Krasnosel'skii's 75 anniversary. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. P. Diamond, P. E. Kloeden, V. S. Kozyakin, and A. V. Pokrovskii, “Semihyperbolic mappings,” Journal of Nonlinear Science, vol. 5, no. 5, pp. 419–431, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. P. Diamond, P. E. Kloeden, and A. V. Pokrovskii, “Shadowing and approximation in dynamical systems,” in Miniconference on Analysis and Applications (Brisbane, 1993), G. Martin and H. B. Thompson, Eds., vol. 33 of Proc. Centre Math. Appl. Austral. Nat. Univ., pp. 47–60, Austral. Nat. Univ., Canberra, 1994. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. P. Diamond, V. S. Kozyakin, P. E. Kloeden, and A. V. Pokrovskii, “Computer robustness of semi-hyperbolic mappings,” Random & Computational Dynamics, vol. 3, no. 1-2, pp. 57–70, 1995. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. J. K. Hale and S. M. Verduyn Lunel, Introduction to Functional-Differential Equations, vol. 99 of Applied Mathematical Sciences, Springer, New York, 1993. View at Zentralblatt MATH · View at MathSciNet
  11. Y. Hino, S. Murakami, and T. Naito, Functional-Differential Equations with Infinite Delay, vol. 1473 of Lecture Notes in Mathematics, Springer, Berlin, 1991. View at Zentralblatt MATH · View at MathSciNet
  12. B. Lani-Wayda, Hyperbolic Sets, Shadowing and Persistence for Noninvertible Mappings in Banach Spaces, vol. 334 of Pitman Research Notes in Mathematics Series, Longman, Harlow, 1995. View at Zentralblatt MATH · View at MathSciNet
  13. S. Yu. Pilyugin, The Space of Dynamical Systems with the C0-Topology, vol. 1571 of Lecture Notes in Mathematics, Springer, Berlin, 1994. View at Zentralblatt MATH · View at MathSciNet
  14. M. K. Rabaa, Semi-hyperbolicity and differential equations with infinite delay, Master's thesis, Mu'tah University, Jordan, 2003.